question-icon

Are stomach cramps, fatigue and delayed menstruation signs of pregnancy?

default
Posted on Mon, 9 May 2016
Question: I am 47 yrs old and my boyfriend is 33. we have had unprotective sex many times and I am a week late. I have always been very regular with my periods, every 28 days lasting up to 5-7 days. I took 2 pregnancy test (otc), not in the am but in the afternoon, generic brand and the reading is negative. I am currently on medication and I didn't know if that could effect the results. My meds: Gabapentin 300 mgs 3x, Morphine 30 mg er 2x, Venlafaxine 100mg 2x, and Clonazepam .05 once a day in the am. My boobs are bigger; however not sore, only when I lift my arms up, very tired, moody, slight cramping, like I am going to get my period, but then nothing. Any thoughts or advise I would greatly appreciate it!! Thank You!
doctor
Answered by Dr. Manisha Jain (19 minutes later)
Brief Answer:
Nothing to worry

Detailed Answer:
Hello mam, thanks for trusting Health Care Magic.
I understand your problem and anxiety about it.

In my opinion it is just simple delay of periods which has been compounded by your anxiety.
Just wait for your periods and in case you don't get them by Next Sunday then repeat a pregnancy test.

Which if again comes negative then you will need progesterone for withdrawal of periods.

Take care.

Let me know if there's anything else I can help you with.

Regards
Dr Manisha Jain
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Are stomach cramps, fatigue and delayed menstruation signs of pregnancy?

Brief Answer: Nothing to worry Detailed Answer: Hello mam, thanks for trusting Health Care Magic. I understand your problem and anxiety about it. In my opinion it is just simple delay of periods which has been compounded by your anxiety. Just wait for your periods and in case you don't get them by Next Sunday then repeat a pregnancy test. Which if again comes negative then you will need progesterone for withdrawal of periods. Take care. Let me know if there's anything else I can help you with. Regards Dr Manisha Jain